# SDR QXEA2018070300252

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 40,610 hours, 42,534 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: 9506111517
- Condition: Defective
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH, AFTER GEAR EXTENSION FA NOTICED A BURING PLASTIC SMELL. WHEN RAMPER OPENED MAIN CABIN DOOR, THEY TOLD FA THE AIRCRAFT HAD A BURNING PLASTIC SMELL. REMOVED FROM SERVICE. COMPLIED WITH MCN 62172-01, ISSUE 2, PAR 1A(1-4). DURING INSP NOTICED THAT READING LAMPS AT PSU 1AB WERE CONTACTING THE PLASTIC SURROUND NEAR LAMP SOCKET, CREATING A NOTICABLE BURNING PLASTIC SMELL NEAR THE PSU. REPLACED PSU ASSY AT SEAT 1AB LOCATION REF TASK 25-28-00-000-801 AND 25-28-00-400-801. OPS CHECK GOOD WITH ALL CABIN/COCKPIT LIGHTING ON NO OTHER ODORS NOTICED. RAN ECS SYSTEM WITH APU BLEEDS AND ENGINE BLEEDS. NO ODORS NOTICED. RETURNED TO SERVICE.
